# SDR RAIA2018100700011

- Difficulty date: September 10, 2018
- Submitted: October 7, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE SHUT OFF VALVE ON LT SIDE OF THE FUSELAGE FWD OF LT WING LE HAS CRACKED SUPPORT BRACKET. REMOVED AND REPLACED ANTI ICE SHUTOFF VALVE SUPPORT BRACKET
